Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Are "Ranidom" and "Nicip plus" good for cold and cough treatment?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
gud afternoon doctor, now a days I am suffering from cold and cough very badly and because of cold I have headache also and when ever I had headache I fell nausea, then I had tab ranidom and nicip plus. please suggest me, are these tablats good for me
Posted Wed, 22 Jan 2014 in Ear, Nose and Throat Problems
Answered by Dr. Rakesh Karanwal 49 minutes later
Brief Answer: You have common cold-induced sinusitis problem Detailed Answer: Hi Ms. XXXXXXX Thanks for your query. You are apparently suffering from common cold-induced Sinus infection, which is causing all problems. History of long-standing, frequent attacks of common cold and similar symptoms, suggests nasal allergy with Chronic sinus problem and the treatment for this is entirely different. Instead of Ranidom and Nicip, take Levoceterizine, Montelukast, xylometazoline nasal drops (nasal decongestants), fluticasone nasal drops/spray and steam inhalation through nose. Consult your doctor who will prescribe the advised drugs in appropriate doses. This website strictly prohibits prescription by Brand names and the dose. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor